Additive σ-random operator inequality and rhom-derivations in fuzzy banach algebras

Endre Pap, Choonkil Park, Reza Saadati

Research output: Contribution to journalArticle

Abstract

In this paper, we solve an additive σ-random operator inequality and by the fixed point technique we get an approximation of mentioned additive σ-random operator in fuzzy Banach spaces. Also, we get an approximation of rhom-derivations in fuzzy complex Banach algebras.

Original languageEnglish
Pages (from-to)3-14
Number of pages12
JournalUPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Volume82
Issue number2
Publication statusPublished - Jan 1 2020

Keywords

  • Additive σ-random op erator
  • Approximation
  • Fixed point
  • Rhom-derivation in Banach algebra

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Additive σ-random operator inequality and rhom-derivations in fuzzy banach algebras'. Together they form a unique fingerprint.

  • Cite this